Toothache Accompanied By Swelling Of The Lips And Pain Spreading To The Nose Area?
Doctor, I want it, at first I got a toothache, then I took catflam medicine, the pain disappeared but the next day I felt pain again and I bought mefinal on my advice, but I ate together with the catflam. Later this day my lips were swollen, now it hurts to my left nose, which is several months ago, and then I have a sinus that is still early. I do not know the contents of the medicine msing2, I eat zitrolin n diplam ny mlm, but my lips are swollen, well, I think that mefinal is made for a lot of tummy, I can say again when I finish. who want it right, what are the side effects when I eat this obt simultaneously, but why my lips are swollen and inflamed to the nose too. Thanks
Thank you for asking at HealthReplies.com.
Toothache is a complaint of pain in the tooth and gum area due to the response of inflammation, infection or impaired function of the teeth and gums and their constituent tissues. Complaints of toothache can vary, ranging from complaints of pain, swelling, discharge from the gums, cavities, or bleeding. Healthy teeth and gums and maintaining clean teeth and gums are important steps that must be taken to prevent tooth decay and toothache. If tooth decay occurs, dental care by a dentist is an important step beyond temporary treatment.
In connection with your question, a history of complaints of toothache accompanied by swelling of the lips and pain spreading to your nasal area may be caused by inflammation of your teeth and gums. If your gums experience swelling, then this swelling is a complication of toothache or disease in your teeth. In the course of the disease, swelling of the gums can develop into the formation of abscesses or pus on the gums / teeth. If this is not handled properly, it can cause swelling of the tissues around your teeth, either the lips, cheeks or jaw area, depending on the source of the toothache.
Another possible cause of the swelling of your lips is the possibility of drug allergy that you are taking. If the swelling of your lips increases after you take a second pain reliever containing mefenamic acid, you should consider the risk of drug allergy that causes swelling of the lips.
Although in general, taking painkillers together to reduce toothache complaints can still be done, but the type of medication and drug dosage must be given directly by your doctor or when you take these drugs must be under your dentist's supervision. This is to prevent the risk of unexpected side effects of the drug. Similarly sinusitis medication that you have ever used, your dentist should know about other medicines that you consume during the period of treatment by your dentist. If you take this medicine without a doctor's supervision, then what you do is a form of anxiety and concern for your pain complaints that you feel, so you take the drug without the proper indication and dosage. Side effects that may arise are the difficulty of identifying the possibility of certain drug allergies, stomach disorders, and nausea or vomiting.
Therefore, to ascertain the cause of this lip swelling and to reduce your toothache complaints, you should visit your dentist for treatment and management of these dental complaints. So that treatment can be given rationally and tooth decay or cause of toothache can be handled properly to prevent complaints of recurring toothache.
For now, just meet your needs for water, avoid bottled drinks, and clean your teeth after eating and drinking.
Thus the info we can convey.